A new formula for some linear stochastic equations with applications

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (2), pp.367-381
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00485300
Contributeur : Serena Benassù <>
Soumis le : jeudi 20 mai 2010 - 14:44:10
Dernière modification le : lundi 29 mai 2017 - 14:25:52

Identifiants

  • HAL Id : hal-00485300, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

M. Yor, O. Kella. A new formula for some linear stochastic equations with applications. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (2), pp.367-381. <hal-00485300>

Partager

Métriques

Consultations de la notice

101